RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 49, Issue 4  


‘Canard’ cycles of fast-slow fields with one-dimensional slow component
S. A. Belikov, S. N. Samborskii
3
The localization problem for a random elastic continuum with dispersion
L. V. Berlyand, S. A. Molchanov
15
Diagonals of convex polytopes
D. N. Gainanov, I. Ya. Gusak
20
Asymptotic fast-decreasing solutions of linear, strictly hyperbolic systems with variable coefficients
S. Yu. Dobrokhotov, P. N. Zhevandrov, V. P. Maslov, A. I. Shafarevich
31
Number of solutions of the Dirichlet problem for equations elliptic on a set of solutions
V. G. Zvyagin
47
Cardinality of the set of Vitali equivalence classes
V. G. Kanovei
55
A necessary and sufficient condition for differentiability of integrals of random measures in $R^n$ over $n$-dimensional intervals
G. A. Karagulian
63
Convex sets and hypergraphs
M. D. Kovalev
69
A class of equations with concave operators that depend on a parameter
A. I. Kolosov
74
Problem of precision of the method of a minimal pseudoinverse matrix
A. S. Leonov
81
Instability spectrum of an operator bundle
A. I. Miloslavskii
88
Recovery problems in Hardy and Bergman spaces
K. Yu. Osipenko, M. I. Stesin
95
A priori estimates for bisingular operators with continuous coefficients
V. S. Pilidi
105
Weight of compactly generated groups
A. S. Piskunov
110
Classification of sesquilinear forms, pairs of Hermitian forms, self-conjugate and isometric operators over the division ring of quaternions
V. V. Sergeichuk
115
Relation between an implicit function and solutions of a singularly perturbed equation
V. P. Skripnik
124
The Bäcklund transformation and integrable initial boundary value problems
I. T. Habibullin
130
A question regarding inequalities between Hermitian operators
Yu. L. Shmul'yan
138
Invertibility of endomorphism of free associative algebras
A. V. Yagzhev
142

Brief Communications
Best approximation estimates resulting from the Chebyshev criterion
V. F. Babenko, V. V. Shalaev
148
On some two-dimensional singular integral operators with weights
G. Dzhangibekov
150
Size of algebraic integers
E. M. Matveev
152
Justification of perturbation algorithm in a nonlinear hyperbolic problem
V. P. Shutyaev
155
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019